# SDR ASAA2021072935603

- Difficulty date: July 29, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 32,365 hours, 10,435 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF7422
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 32,365 hours, 10,435 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING #1 ENGINE START, NO N1, NO N2. MADE TWO ATTEMPTS. GROUNDED - YES. REMOVED AND REPLACED #1 L/H ENG STARTER REF B737-900 AMM 80-11-01-000-801-F00 AND AMM 80-11-01-400-800-F00. ACCOMPLISHED ENG RUN STARTER POWERPLANT TEST REF AMM TASK 71-00-00-800-811. OPS TEST NORMAL.
